# SDR SWIA202053712

- Difficulty date: September 24, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 38,764 hours, 34,559 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 605
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AT FS 605.0 CLIP BELOW ENTRY WAY THRESHOLD HAS CRACK AT UPPER RADIUS.  C-CHECK RO 10/29/2020.  INSTALLED NEW CLIP FS 605 UNDER CARGO ENTRY WAY, REF CRJ 200 SRM AND DWG.
